# SDR 2007UALA03253

- Difficulty date: August 19, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N308UA
- Make and model: Boeing 737322
- Aircraft serial: 23669
- Aircraft time: 58,339 hours, 34,460 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 938 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT STA 938 AND 1FT ABOVE STRINGER 25L.CRACK STARTS FROM SKIN RADIUS AND EXTENDS BEYOND RIVET HOLE, APPROX LOCATION IS 1FT FWD OF WATER SERVICE PANEL.
